# SDR SWIA2019121346868

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 34,764 hours, 25,322 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED STEERING IN-OP CAUTION MESSAGE, RAN QRH, RETURNED TO FIELD AND LANDED.  LANDED WITHOUT NWS.  FLIGHT 3126 CLOSED  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20065245 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND B1 CODE 007460 NGDL DISAGREE. THIS MESSAGE IS RELATED TO AND CAUSED BY THE GEAR DISSAGREE. SEE ML 20065246 FOR GEAR DISAGREE CORRECTIVE ACTIONS. NWS OPS CHECKS GOOD AT THIS TIME REFERENCING AMM."
